# SDR 08FDEA01095

- Difficulty date: March 21, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 55,285 hours, 35,700 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, S
- Precautionary procedure: A

## Discrepancy

INSTANTANOUS LOSS OF HYD SYS A PRESSURE AND QUANTITY.  ALL QRH PROCEDURES COMPLETED.  NO RESTORATION.  FOUND SYS "A" HYDRAULIC MODULAR PACKAGE WITH BLOWNOUT CHECK VALVE.  REMOVAL/INSTALLATION OFF MFG 65-17821-14.
